MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 18MM VAL SCREW, TI; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 18MM VAL SCREW, TI; BONE FIXATION PLATE
Model Number 2.4 X 18MM VAL SCREW, TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-8916vnl-03 volar distal radius plate and two ar-8724v-18 low profile va locking screws failed during a volar distal radius orif procedure on (b)(6) 2025.While inserting the screws into the two most distal holes of the plate using an ar-8916tl-011 torque limiter, the screws did not lock into the plate and passed straight through.The plate and screws were removed from the patient, and the case was completed using a replacement ar-8916vnl-03 plate and two new low profile va locking screws.The patient had softer bone, which had been prepared using an elevator.The case was delayed approximately 5¿10 minutes, requiring additional anesthesia.There was no harm to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.One unpackaged ar-8724v-18 serial/batch number unknown was received for investigation.Functional testing was performed and showed the device functions as intended.Visual inspection noted no signs of significant damage on the device.No problem found.

Brand Name
2.4 X 18MM VAL SCREW, TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23718979
Report Number1220246-2025-05424
Device Sequence Number10350103
Product Code HRS
UDI-Device Identifier00888867045613
UDI-Public00888867045613
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 18MM VAL SCREW, TI
Device Catalogue NumberAR-8724V-18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown